| Catalog Number |
07P57-30 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer reported falsely elevated alinity c calcium (ca) results generated on the alinity c processing module for one patient sample.The follow data was provided (customer¿s reference range for calcium: 8.4-10.2 mg/dl): sid (b)(6): initial ca result = 14.9 mg/dl; repeat on another analyzer (b)(6) = 12.5 mg/dl; repeated on a third analyzer = 8.9 mg/dl.The sample was processed with the calcium 2 reagent and generated results of 8.7 and 8.9 mg/dl.There was no impact to patient management reported.
Event or Problem Description
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Troubleshooting was performed by retesting the sample on different analyzers with the same reagent lot 25020un24.The customer advised that qc (quality control) was in range at the time of the event.Review of tracking and trending for the alinity c calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 25020un24.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity c calcium reagent lot 25020un24 was identified.